Alert archive / Georgia / Freeze Warnings in 2007
Freeze Warning 4, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Apr 8, 2007, 4:07 AM EDT for 62 counties in Georgia. It took effect at Apr 9, 2007, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2007, 4:07 AM EDT (08:07 UTC)
- In effect from
- Apr 9, 2007, 2:00 AM EDT
- Expired
- Apr 9, 2007, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Atlanta, GA
All 62 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Towns County, GA, Troup County, GA, Union County, GA, Walker County, GA, Walton County, GA, Warren County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA
The radar
The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.1 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2438 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 080807 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 407 AM EDT SUN APR 8 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>068-070-071- 075-081615- /O.UPG.KFFC.FZ.A.0003.070409T0300Z-070409T1300Z/ /O.NEW.KFFC.FZ.W.0004.070409T0900Z-070409T1300Z/ /O.CON.KFFC.FZ.W.0003.000000T0000Z-070408T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-LAMAR-MONROE-GLASCOCK- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 407 AM EDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 5 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EDT MONDAY. THE FREEZE WARNING IS ALONG AND GENERALLY NORTH OF A LINE FROM LA GRANGE...TO FORSYTH...TO GIBSON. THE FREEZE WATCH IS NO LONGER IN EFFECT. IN ADDITION...A FREEZE WARNING REMAINS IN EFFECT FOR THE ENTIRE AREA UNTIL 9 AM EDT THIS MORNING. A LARGE CANADIAN HIGH PRESSURE SYSTEM CONTINUES TO DOMINATE THE EASTERN HALF OF THE UNITED STATES. THIS SYSTEM WILL SLOWLY BEGIN TO RELAX ITS GRIP ON THE EASTERN U.S. DURING THE EARLY PART OF THE WEEK. HOWEVER...UNSEASONABLY COLD TEMPERATURES ARE EXPECTED TO REMAIN IN PLACE ACROSS THE SOUTHEAST U.S. THROUGH MONDAY. LOW TEMPERATURES THIS MORNING WERE ALREADY BELOW FREEZING IN MOST AREAS NORTH OF A LA GRANGE..TO MACON...TO LOUISVILLE LINE. CLOUDS WERE KEEPING TEMPERATURES JUST ABOVE FREEZING TO THE SOUTH. TEMPERATURES WILL FALL AS LOW AS 20 TO 25 IN SOME SPOTS ACROSS THE NORTH THIS MORNING...BUT MOST AREAS WILL SEE LOWS IN THE 28 TO 30 DEGREE RANGE. SUNDAY NIGHT TEMPERATURES WILL NOT BE AS COLD...BUT MANY SPOTS IN THE NORTH WILL STILL SEE LOWS IN THE 28 TO 32 DEGREE RANGE. THUS...THE FREEZE WATCH HAS BEEN UPGRADED TO A FREEZE WARNING FOR NORTH AND PARTS OF CENTRAL GEORGIA FOR SUNDAY NIGHT. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. HOMEOWNERS SHOULD KEEP ANY PLOTTED PLANTS INDOORS UNTIL TUESDAY. PLANTS ALREADY PLACED OUTDOORS SHOULD BE BROUGHT BACK INSIDE. COLD SENSITIVE PLANTS THAT CANNOT BE BROUGHT INDOORS SHOULD BE COVERED. THESE TEMPERATURES ARE UNUSUALLY COLD FOR THIS TIME OR YEAR. $$ GAZ072-073-081615- /O.NEW.KFFC.FZ.W.0004.070409T0900Z-070409T1300Z/ /O.CON.KFFC.FZ.W.0003.000000T0000Z-070408T1300Z/ JONES-BALDWIN- INCLUDING THE CITY OF...MILLEDGEVILLE 407 AM EDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 5 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EDT MONDAY. THE FREEZE WARNING IS ALONG AND GENERALLY NORTH OF A LINE FROM LA GRANGE...TO FORSYTH...TO GIBSON. THE FREEZE WATCH IS NO LONGER IN EFFECT. IN ADDITION...A FREEZE WARNING REMAINS IN EFFECT FOR THE ENTIRE AREA UNTIL 9 AM EDT THIS MORNING. A LARGE CANADIAN HIGH PRESSURE SYSTEM CONTINUES TO DOMINATE THE EASTERN HALF OF THE UNITED STATES. THIS SYSTEM WILL SLOWLY BEGIN TO RELAX ITS GRIP ON THE EASTERN U.S. DURING THE EARLY PART OF THE WEEK. HOWEVER...UNSEASONABLY COLD TEMPERATURES ARE EXPECTED TO REMAIN IN PLACE ACROSS THE SOUTHEAST U.S. THROUGH MONDAY. LOW TEMPERATURES THIS MORNING WERE ALREADY BELOW FREEZING IN MOST AREAS NORTH OF A LA GRANGE..TO MACON...TO LOUISVILLE LINE. CLOUDS WERE KEEPING TEMPERATURES JUST ABOVE FREEZING TO THE SOUTH. TEMPERATURES WILL FALL AS LOW AS 20 TO 25 IN SOME SPOTS ACROSS THE NORTH THIS MORNING...BUT MOST AREAS WILL SEE LOWS IN THE 28 TO 30 DEGREE RANGE. SUNDAY NIGHT TEMPERATURES WILL NOT BE AS COLD...BUT MANY SPOTS IN THE NORTH WILL STILL SEE LOWS IN THE 28 TO 32 DEGREE RANGE. THUS...THE FREEZE WATCH HAS BEEN UPGRADED TO A FREEZE WARNING FOR NORTH AND PARTS OF CENTRAL GEORGIA FOR SUNDAY NIGHT. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. HOMEOWNERS SHOULD KEEP ANY PLOTTED PLANTS INDOORS UNTIL TUESDAY. PLANTS ALREADY PLACED OUTDOORS SHOULD BE BROUGHT BACK INSIDE. COLD SENSITIVE PLANTS THAT CANNOT BE BROUGHT INDOORS SHOULD BE COVERED. THESE TEMPERATURES ARE UNUSUALLY COLD FOR THIS TIME OR YEAR. $$ GAZ069-074-076-078-079-081>084-081615- /O.NEW.KFFC.FZ.A.0004.070409T0900Z-070409T1300Z/ /O.CON.KFFC.FZ.W.0003.000000T0000Z-070408T1300Z/ UPSON-WASHINGTON-JEFFERSON-HARRIS-TALBOT-CRAWFORD-BIBB-TWIGGS- WILKINSON- INCLUDING THE CITY OF...MACON 407 AM EDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. A LARGE CANADIAN HIGH PRESSURE SYSTEM CONTINUES TO DOMINATE THE EASTERN HALF OF THE UNITED STATES. THIS SYSTEM WILL SLOWLY BEGIN TO RELAX ITS GRIP ON THE EASTERN U.S. DURING THE EARLY PART OF THE WEEK. HOWEVER...UNSEASONABLY COLD TEMPERATURES ARE EXPECTED TO REMAIN IN PLACE ACROSS THE SOUTHEAST U.S. THROUGH MONDAY. LOW TEMPERATURES THIS MORNING WERE MOSTLY IN THE 30 TO 32 DEGREE RANGE ACROSS THE AREA. CLOUDS WERE KEEPING TEMPERATURES JUST ABOVE FREEZING IN SOME AREAS AND WARMER THAN WOULD OTHERWISE BE THE CASE.TO TEMPERATURES WILL FALL AS LOW AS 28 IN A FEW SPOTS THIS MORNING.TO SUNDAY NIGHT TEMPERATURES WILL NOT BE AS COLD...BUT SOME SPOTS COULD STILL SEE LOWS DROP INTO THE 30 TO 32 DEGREE RANGE. THERE REMAINS UNCERTAINLY ABOUT CLOUD COVER SUNDAY NIGHT...WHICH COULD KEEP MUCH OF CENTRAL GEORGIA ABOVE FREEZING. BECAUSE OF THIS UNCERTAINLY A FREEZE WATCH HAS BEEN ISSUED FOR SUNDAY NIGHT FOR PARTS OF CENTRAL GEORGIA. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. HOMEOWNERS SHOULD MOVE ANY PLOTTED PLANTS THEY HAVE ALREADY PLACED OUTDOORS BACK INSIDE AND COVER ANY COLD SENSITIVE PLANTS IN THEIR LANDSCAPING OR GARDENS. THESE TEMPERATURES ARE UNUSUALLY COLD FOR THIS TIME OF YEAR. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION AND YOUNG TREES. $$ GAZ080-085-086-089>098-102>113-081300- /O.CON.KFFC.FZ.W.0003.000000T0000Z-070408T1300Z/ TAYLOR-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON- PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER- DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY- TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...COLUMBUS...WARNER ROBINS... DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 407 AM EDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. A LARGE CANADIAN HIGH PRESSURE SYSTEM CONTINUES TO DOMINATE THE EASTERN HALF OF THE UNITED STATES. THIS SYSTEM WILL SLOWLY BEGIN TO RELAX ITS GRIP ON THE EASTERN U.S. DURING THE EARLY PART OF THE WEEK. HOWEVER...UNSEASONABLY COLD TEMPERATURES ARE EXPECTED TO REMAIN IN PLACE ACROSS THE SOUTHEAST U.S. THROUGH MONDAY. TEMPERATURES THIS MORNING WERE MOSTLY JUST ABOVE FREEZING AT 4 AM...THANKS MOSTLY TO EXTENSIVE MID AND HIGH CLOUD COVER. HOWEVER...AS THE MORNING PROGRESSES...TEMPERATURES WILL FALL TO NEAR OR JUST BELOW FREEZING IN MOST AREAS...WITH FROST ALSO POSSIBLE. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. HOMEOWNERS SHOULD MOVE ANY PLOTTED PLANTS THEY HAVE ALREADY PLACED OUTDOORS BACK INSIDE AND COVER ANY COLD SENSITIVE PLANTS IN THEIR LANDSCAPING OR GARDENS. THESE TEMPERATURES ARE UNUSUALLY COLD FOR THIS TIME OF YEAR. $$ 19
4 follow-up statements
000 WWUS72 KFFC 081347 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 947 AM EDT SUN APR 8 2007 GAZ069-074-076-078-079-081>084-081500- /O.CAN.KFFC.FZ.A.0004.070409T0900Z-070409T1300Z/ UPSON-WASHINGTON-JEFFERSON-HARRIS-TALBOT-CRAWFORD-BIBB-TWIGGS- WILKINSON- INCLUDING THE CITY OF...MACON 947 AM EDT SUN APR 8 2007 ...FREEZE WATCH IS CANCELLED... THE FREEZE WATCH FOR TONIGHT FROM JUST NORTH OF COLUMBUS...TO MACON...TO LOUISVILLE HAD BEEN CANCELED. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELED THE FREEZE WATCH. $$ GAZ001>009-011>016-019>025-027-030>039-041>062-066>068-070>073- 075-082200- /O.CON.KFFC.FZ.W.0004.070409T0900Z-070409T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-LAMAR-MONROE-JONES-BALDWIN-GLASCOCK- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE 947 AM EDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 5 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EDT MONDAY. THE FREEZE WARNING IS ALONG AND GENERALLY NORTH OF A LINE FROM LAGRANGE...TO GIBSON. A LARGE CANADIAN HIGH PRESSURE SYSTEM CONTINUES TO DOMINATE THE EASTERN HALF OF THE UNITED STATES. THIS SYSTEM WILL SLOWLY BEGIN TO RELAX ITS GRIP ON THE EASTERN U.S. DURING THE EARLY PART OF THE WEEK. HOWEVER...UNSEASONABLY COLD TEMPERATURES ARE EXPECTED TO REMAIN IN PLACE ACROSS THE SOUTHEAST U.S. THROUGH TUESDAY MORNING. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. HOMEOWNERS SHOULD KEEP ANY PLOTTED PLANTS INDOORS. COLD SENSITIVE PLANTS THAT CANNOT BE BROUGHT INDOORS SHOULD BE COVERED. $$
000 WWUS72 KFFC 081934 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 334 PM EDT SUN APR 8 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>068-070>073- 075-090330- /O.EXT.KFFC.FZ.W.0004.070409T0600Z-070409T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-LAMAR-MONROE-JONES-BALDWIN-GLASCOCK- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE 334 PM EDT SUN APR 8 2007 ...FREEZE WARNING NOW IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY FOR NORTH AND PARTS OF CENTRAL GEORGIA... THE FREEZE WARNING IS NOW IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY ALONG AND NORTH OF A LINE FROM TROUP TO MONROE TO GLASCOCK COUNTIES. OVERNIGHT LOWS OF 25 TO 32 DEGREES ARE EXPECTED IN THE WARNED AREA. THIS WILL ALLOW FOR A SIGNIFICANT PERIOD OF BELOW 32 DEGREE TEMPERATURES FOR MANY AREAS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. HOMEOWNERS SHOULD KEEP ANY PLOTTED PLANTS INDOORS. COLD SENSITIVE PLANTS THAT CANNOT BE BROUGHT INDOORS SHOULD BE COVERED. $$
000 WWUS72 KFFC 090232 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1032 PM EDT SUN APR 8 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>068-070>073- 075-091045- /O.CON.KFFC.FZ.W.0004.070409T0600Z-070409T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-LAMAR-MONROE-JONES-BALDWIN-GLASCOCK- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE 1032 PM EDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY ALONG AND NORTH OF A LINE FROM TROUP TO MONROE TO GLASCOCK COUNTIES. OVERNIGHT LOWS OF 25 TO 32 DEGREES ARE EXPECTED IN THE WARNED AREA. THIS WILL ALLOW FOR A SIGNIFICANT PERIOD OF BELOW 32 DEGREE TEMPERATURES FOR MANY AREAS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. HOMEOWNERS SHOULD KEEP ANY PLOTTED PLANTS INDOORS. COLD SENSITIVE PLANTS THAT CANNOT BE BROUGHT INDOORS SHOULD BE COVERED. $$
000 WWUS72 KFFC 090808 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 408 AM EDT MON APR 9 2007 GAZ001>005-011>014-019>025-027-030>039-041>062-066>068-070>073- 075-090915- /O.CAN.KFFC.FZ.W.0004.000000T0000Z-070409T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- DAWSON-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON- POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-LAMAR-MONROE-JONES-BALDWIN-GLASCOCK- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE 408 AM EDT MON APR 9 2007 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELED THE FREEZE WARNING. THE FREEZE WARNING THAT WAS IN EFFECT FOR ALL OF NORTH GEORGIA AND PARTS OF CENTRAL GEORGIA THIS MORNING HAS BEEN CANCELED FOR ALL AREAS EXCEPT THE NORTHEAST MOUNTAIN COUNTIES. MID AND HIGH CLOUDS HAVE OVERSPREAD THE AREA FROM THE WEST THIS MORNING AND TEMPERATURES HAVE RISEN INTO THE 35 TO 40 DEGREE RANGE ACROSS ALL AREAS EXCEPT THE NORTHEAST MOUNTAINS. TEMPERATURES WILL REMAIN ABOVE FREEZING THROUGH THE REMAINDER OF THE MORNING AND SHOULD WARM INTO THE 40S BEFORE NOON. $$ GAZ006>009-015-016-091615- /O.NEW.KFFC.FZ.A.0005.070410T0600Z-070410T1300Z/ /O.CON.KFFC.FZ.W.0004.000000T0000Z-070409T1300Z/ FANNIN-GILMER-UNION-TOWNS-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 408 AM EDT MON APR 9 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. IN ADDITION...A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. TEMPERATURES EARLY THIS MORNING ARE MOSTLY IN THE 28 TO 32 DEGREE RANGE ACROSS THE NORTHEAST MOUNTAINS...ESPECIALLY IN THE VALLEYS. TEMPERATURES MONDAY NIGHT AND EARLY TUESDAY MORNING COULD DROP INTO THIS SAME RANGE ONCE AGAIN...DEPENDING ON THE AMOUNT OF CLOUD COVER THAT MAY DEVELOP. IF IT APPEARS THAT CLOUD COVER WILL BE MINIMAL ENOUGH TO ALLOW TEMPERATURES TO DROP BELOW FREEZING AGAIN TONIGHT IN THESE AREAS...THE FREEZE WATCH WILL BE UPGRADED TO A FREEZE WARNING LATER TODAY. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. HOMEOWNERS SHOULD KEEP ANY PLOTTED PLANTS INDOORS. COLD SENSITIVE PLANTS THAT CANNOT BE BROUGHT INDOORS SHOULD BE COVERED. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION AND YOUNG TREES. $$ 19
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Apr 7, 10:22 PM EDT, 5 hours 45 minutes earlier.
Area forecast discussion, Apr 7, 10:22 PM EDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1022 PM EDT SAT APR 7 2007 .UPDATE... EXTREMELY STRONG NORTHWEST FLOW CONTINUES...160 KT 250MB JET OBSERVED AT FFC AT 00Z TONIGHT. TEMPERATURES FOR TONIGHT LOOK ON TRACK SO FAR...WILL HAVE TO WAIT AND SEE HOW WINDS WILL AFFECT ACTUAL LOWS BUT EVERYTHING LOOKS GOOD FOR NOW. NO UPDATE AT THIS TIME. && .PREV DISCUSSION... /ISSUED 645 PM EDT SAT APR 7 2007/ SHORT TERM /TONIGHT THROUGH MONDAY/... SURFACE LOW PRESSURE ALONG THE E COAST MOVES NE AND AWAY FROM AREA THIS PERIOD ALLOWING WEAKENING HIGH PRESSURE TO MOVE OVER AREA EARLY MONDAY. THE SURFACE RIDGE WILL MOVE JUST E OF THE AREA MONDAY NIGHT. COLD AIR CU OVER NORTHERN COUNTIES SHOULD DISSIPATE AFTER SUNSET. SURFACE GRADIENT RELAXES TONIGHT WITH A DRY AIRMASS IN PLACE. THIS WILL ALLOW A PERIOD OF FREEZING TEMPERATURES FOR MOST AREAS OVERNIGHT TONIGHT AND A DRY DAY FOR EASTER SUNDAY. ONLY PERIODS OF HIGH CLOUDS EXPECTED EXCEPT FOR MORE SIGNIFICANT MOISTURE MOSTLY FOR CENTRAL GA MONDAY WITH ONLY SMALL CHANCES FOR PRECIP ASSOCIATED. STILL SOME CHANCE FOR FREEZING TEMPERATURES OVER N AND PARTS OF CENTRAL GA SUNDAY NIGHT/MONDAY MORNING AND WILL CONTINUE THE WATCH. MAV MOS STILL APPEARS TO BE RUNNING TOO COLD AND HAVE FAVORED THE WARMER SIDE OF GUIDANCE TONIGHT AND MOSTLY A BLEND THEREAFTER. LONG TERM /TUESDAY THROUGH SATURDAY/... OVERRUNNING TYPE FLOW INCREASES ON TUESDAY INCREASING RAIN CHANCES OVER AREA. A COLD FRONT MOVES ACROSS WEDNESDAY GIVING CHANCE FOR SHOWERS/THUNDERSTORMS BUT THE PARENT SYSTEM REMAINS WELL N OF AREA. NEXT CHANCE OF PRECIP LOOKS TO BE SATURDAY WITH THE APPROACH AND PASSAGE OF A COLD FRONT OF ANOTHER FRONT. FIRE WEATHER... 10 HOUR FUELS RUNNING 10 PERCENT OR LESS DURING THE AFTERNOONS WITH LIMITED RECOVERY AT NIGHT...SO FUELS ARE CRITICAL. LOW RHS SUNDAY AFTERNOON 14 TO 19 PERCENT WITH DURATION OF MORE THAT 4 HOURS AND WINDS OF 10 MPH OR LESS. RED FLAG WARNING WILL BE CONTINUED. LOW RHS MONDAY AFTERNOON ACROSS N GA 18 TO 25 PERCENT BUT 4 HOURS OR MORE DURATION MANY BE LIMITED TO JUST A FEW COUNTIES. NO WATCH AT THIS TIME BUT CONDITIONS WILL BE MONITORED. AVIATION... VFR CONDITIONS AGAIN EXPECTED THROUGH 00Z MON. NW SFC WINDS CURRENTLY 10-18KT GUSTING TO 18-22KT. MODELS INDICATE PRESSURE GRADIENT SHOULD RELAX SUFFICIENTLY TO DECOUPLE LATE THIS EVENING. WINDS SUNDAY SHOULD BE WEAKER THAN PREVIOUS DAYS WITH SUSTAINED WNW WINDS OF 6-10KT. NO SIGNIFICANT CLOUD FEATURES EXPECTED...COULD SEE SCT MID TO HIGH CLOUDS TONIGHT AND SUNDAY AS UPPER DISTURBANCE OVER WEST TX MOVES SLOWLY EAST AND HIGH CLOUDS STREAM EAST IN CONFLUENT FLOW ALOFT. THESE CLOUDS SHOULD AFFECT MAINLY CENTRAL GA INITIALLY BUT WILL NORTH GA AND KATL BY EARLY MORNING. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 25 55 31 59 38 / 0 0 10 10 10 ATLANTA 26 52 32 57 40 / 0 0 10 10 10 BLAIRSVILLE 19 47 26 53 33 / 5 0 10 10 10 CARTERSVILLE 23 54 28 58 34 / 0 0 10 10 10 COLUMBUS 31 55 33 57 43 / 0 0 10 20 20 GAINESVILLE 26 52 31 57 38 / 0 0 10 10 10 MACON 26 56 32 57 39 / 0 0 10 20 20 ROME 23 53 29 58 36 / 0 0 10 10 10 PEACHTREE CITY 22 53 27 55 35 / 0 0 10 20 10 VIDALIA 30 54 37 56 45 / 0 0 10 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 12 PM TO 8 PM EDT SUNDAY FOR NORTH AND CENTRAL GEORGIA. FREEZE WARNING UNTIL 9 AM EDT SUNDAY FOR NORTH AND CENTRAL GEORGIA. FREEZE WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR PARTS OF NORTH AND CENTRAL GEORGIA. && TDP
Hazardous weather outlook, Apr 7, 11:32 AM EDT, 16 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1132 AM EDT SAT APR 7 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080945- BALDWIN-BANKS-BARROW-BARTOW-BIBB- BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE- CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB- DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER- GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS- HEARD-HENRY-HOUSTON- JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR- LAURENS-LUMPKIN- MACON- MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM- ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT- TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS- UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER- WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1132 AM EDT SAT APR 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND FREEZING TEMPERATURES TONIGHT. .SYNOPSIS... A STRONG RIDGE OF HIGH PRESSURE CENTERED OVER CANADA WILL CONTINUE TO NOSE INTO THE SOUTHERN UNITED STATES THROUGH TONIGHT. THIS WILL BRING VERY DRY CONDITIONS TO THE REGION THIS AFTERNOON RESULTING IN DANGEROUS FIRE WEATHER CONDITIONS. THIS AREA OF HIGH PRESSURE WILL ALSO BE RESPONSIBLE FOR FREEZING TEMPERATURES TONIGHT. FOR MORE INFORMATION ABOUT THE DANGEROUS FIRE WEATHER CONDITIONS SEE THE LATEST RED FLAG WARNING STATEMENT. FOR MORE INFORMATION ON THE FREEZING TEMPERATURES SEE THE LATEST FREEZE WARNING STATEMENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DANGEROUS FIRE WEATHER CONDITIONS LIKELY AGAIN SUNDAY AFTERNOON. FREEZING TEMPERATURES LIKELY AGAIN SUNDAY NIGHT. ALSO... THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED ON THE REMAINING DAYS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 4:07 AM EDT | Freeze Watch | FFC | Bibb, Crawford, Harris, Jefferson, Talbot, Twiggs and 3 more | 6 hr |
| Apr 8, 4:13 AM EDT | Fire Weather Watch | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 48 more | 11 hr |
| Apr 8, 3:01 PM EDT | Red Flag Warning | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 48 more | 14 hr |
Nearby
Freeze Warnings in Georgia, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.